# SDR AALA201711129005

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 56,618 hours, 21,246 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL ACT TRANSFER ECAM IN FLIGHT PERFORMED ECAM PROCEDURES DID NOT FIX PROBLEM. AIRCRAFT DIVERTED, NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TRANSFERRED FUEL OUT OF ACTUATOR 1 IAW AMM 28-25-00-301.  AIRCRAFT WAS GROUNDED
